[phi]-threshold and [phi]-tolerance chain graphs

Jacobson, MS and Lehel, Jenő and Lesniak, LM (1993) [phi]-threshold and [phi]-tolerance chain graphs. DISCRETE APPLIED MATHEMATICS, 44 (1-3). pp. 191-203.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:44
Last Modified: 11 Dec 2012 14:44
URI: https://eprints.sztaki.hu/id/eprint/393

Update Item Update Item